Translator Disclaimer
2018 $(\omega,c)$-Periodic Solutions for Impulsive Differential Systems
Mengmeng Li, JinRong Wang, Michal Feckan
Commun. Math. Anal. 21(2): 35-45 (2018).

Abstract

In this paper, we prove the existence of $(\omega,c)$-periodic solutions for a nonhomogeneous linear impulsive system by constructing Green functions and adjoint systems, respectively. In addition, we study the existence and uniqueness of $(\omega,c)$-periodic solutions for a semilinear impulsive system via fixed point approach. Two examples are provided to illustrate our results.

Citation

Download Citation

Mengmeng Li. JinRong Wang. Michal Feckan. "$(\omega,c)$-Periodic Solutions for Impulsive Differential Systems." Commun. Math. Anal. 21 (2) 35 - 45, 2018.

Information

Published: 2018
First available in Project Euclid: 21 December 2018

zbMATH: 07002174
MathSciNet: MR3896533

Subjects:
Primary: 34A12, 34C27

Rights: Copyright © 2018 Mathematical Research Publishers

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.21 • No. 2 • 2018
Back to Top